I have whitish slightly hairy tongue since 8 months, that does not cure properly by antibiotic or vitamin. When I take medicine the problem reduce but as soon as I stop taking medicine the problem come back. One year before I drinker poison, is the problem associate with this? I am a chain smoker. My doctor says that it can be occurs by cold. But I am afraid about tongue cancer. Some time my tongue seems painful sometime normal. Please help me.
It could be fungal infection called candidiasis. See a dentist or alternatively send me pics. We might prescribe you antifungal creams. Discontinue smoking. Also get hiv1 and hiv2 test done. Take multivitamins tablets and use tongue cleaner. Try this and report back with your reports via consult now. Won't charge you consultation fees.hiv
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Pain treatment